# SDR 99ZZZX3458

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575Q
- Make and model: Beech 1900C
- Aircraft serial: UC160
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 12950251
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S WINDSHIELD CRACKED IN-FLIGHT.  LANDED AT GAL. NOT  E:  WINDSHIELD HUMP SEALS HAD BEEN REPLACED ON 6-23-99.
